# SDR P5CA0300903

- Difficulty date: July 20, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 59,957 hours, 13,452 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 INU HAD RED WARNING LIGHT CODE 02-50-42 (NR 3 WAS ALREADY DEFERRED).  RE-RACKED NR 2 INU, PERFORMED REALIGNMENT & RESET FAULT CODES AS PER WC M3400-002.
